Document Detail


Capecitabine-induced cardiotoxicity mimicking myocardial infarction.
MedLine Citation:
PMID:  19789694     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Capecitabine, a fluoropyrimidine derivative, is an orally administered drug that delivers 5-fluorouracil (5-FU) selectively to the tumour. The drug has demonstrated activity in metastatic colorectal cancer. We describe a male patient receiving capecitabine therapy with typical chest pain and electrocardiographic changes consistent with STsegment elevation myocardial infarction. Capecitabine-induced cardiotoxicity may develop in patients who have had a previous episode of 5-FU-induced cardiotoxicity. Capecitabine-induced cardiotoxicity is a rare condition that may lead to diagnostic and therapeutic dilemmas. (Neth Heart J 2009;17:277-80.).
Authors:
T Sentürk; O Kanat; T Evrensel; A Aydinlar
Related Documents :
7781384 - Acute myocardial infarction while using the nicotine patch.
12960914 - Severe coronary artery disease presenting with a chief complaint of cervical pain.
1908384 - One-year follow-up after recombinant tissue plasminogen activator administered to patie...
9988064 - Coronary artery occlusion and myocardial infarction: a seldom encountered complication ...
24206774 - Elevated troponin i levels but not low grade chronic inflammation is associated with ca...
8627544 - Differential efficacy of the class iii agent mk-499 against programmed stimulation-indu...
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Netherlands heart journal : monthly journal of the Netherlands Society of Cardiology and the Netherlands Heart Foundation     Volume:  17     ISSN:  1568-5888     ISO Abbreviation:  Neth Heart J     Publication Date:  2009 Aug 
Date Detail:
Created Date:  2009-09-30     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101095458     Medline TA:  Neth Heart J     Country:  Netherlands    
Other Details:
Languages:  eng     Pagination:  277-80     Citation Subset:  -    
Affiliation:
Department of Cardiology, Uludag University School of Medicine, Görükle, Bursa, Turkey.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Comments/Corrections

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Primary percutaneous coronary intervention in the left main stem of a monocoronary artery.
Next Document:  Giant cell arteritis as a cardiovascular entity.